| Model Number |
N/A |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned, at this time, to the manufacturer for evaluation.A lot history review (lhr) of asbus0197 showed no other similar product complaint(s) from this lot number.Device has not yet been returned for evaluation.
Event or Problem Description
It was reported that during inspection one unit presented liquid inside the tube.It was not used on a patient.
Event or Problem Description
Additional Manufacturer Narrative
The initial complaint appeared to be a reportable occurrence.Once the sample was returned and evaluated it was determined that a reportable event had not occurred.The returned sample exhibited no evidence of the alleged event.The event is unconfirmed per the investigation results.Silicone oil was discovered on the infusion sets.Silicone oil is used on the needle to facilitate smooth insertion.Although extra oil may be on the infusion set, the oil is inert and poses no risk of harm to the user or patient.Since no device malfunction occurred and there is no allegation of a serious injury to a patent, user, or other person, this event is deemed not reportable per 21 cfr part 803.